# SDR AALA202309198083

- Difficulty date: September 14, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N414AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 9359
- Aircraft time: 12,022 hours, 3,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00512820
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND RIGHT HAND FORWARD OVERWING EMERGENCY LIGHT INOPERATIVE. REPLACED RIGHT HAND FORWARD OVERWING EMERGENCY LIGHT PER AMM 33-51-15.
